# SDR DALA2024073007623

- Difficulty date: July 28, 2024
- Submitted: July 30, 2024
- Operation: Air carrier
- Aircraft: N823DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31934
- Aircraft time: 32,078 hours, 12,473 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Blown
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(LOG 6120150) EMERGENCY EXIT LIGHTS AT SEAT ROW 24 TO 27 INOP. FOUND BLOWN FUSE ON LIGHT BATTERY PACK. REPLACED FUSE IAW B737 AMM 33-51-06. OPS CHECK GOOD.
